# SDR FDEA201003110770

- Difficulty date: March 11, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 60,845 hours, 14,595 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: AJC75151
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND PROPAGATED 0.4 INCH DOWNWARD FROM STOP DRILL HOLE ON RT NR 4 BANJO AFT FLANGE OF REAR SPAR.  REPAIR CARRIED OUT IAW EA NR 1-5530-132370, THIS REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 109.
